# SDR QXEA2009112300998

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK -  LT INBD SEAT TRACK HAS AREAS OF LIGHT CORROSION ON OTBD FLANGE INBETWEEN STA 1.00 TO 32.4.  REMOVED CORROSION IAW RD8/4-53-884, FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-40-07 AND 51-40-15-02-01.  MATCH DRILLED NEW NR 5 SEAT TRACK TO ACFT IAW 51-40-07.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05, 51-40-15 AND 51-41-00.  APPLIED SEALANT IAW SRM 51-23-00.
